MathSciNet Relay Station
MathSciNet bibliographic data
MR1464868 (99c:20071) 20H15 (20F16 57S30)
Dekimpe, Karel; Igodt, Paul Polycyclic-by-finite groups admit a bounded-degree polynomial structure. Invent. Math. 129 (1997), no. 1, 121–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement